MathSciNet Relay Station
MathSciNet bibliographic data
MR813809 42A20
Bray, William O.; Stanojević, Časlav V. On weighted integrability of trigonometric series and $L^1$-convergence of Fourier series. Proc. Amer. Math. Soc. 96 (1986), no. 1, 53–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement